N. Alon, On the Edge-Expansion of Graphs, Combinatorics, Probability and Computing, vol.6, issue.2, pp.1-10, 1993.
DOI : 10.1017/S096354839700299X

N. Alon and M. Capalbo, Smaller Explicit Superconcentrators, Proc 14th Ann Symp Discret Algorithms ACM-SIAM SODA, pp.340-346, 2003.
DOI : 10.1080/15427951.2004.10129083

N. Alon, Z. Galil, and V. D. Milman, Better expanders and superconcentrators, Journal of Algorithms, vol.8, issue.3, pp.337-347, 1987.
DOI : 10.1016/0196-6774(87)90014-9

N. Alon, P. Hamburger, and A. V. Kostochka, Regular Honest Graphs, Isoperimetric Numbers, and Bisection of Weighted Graphs, European Journal of Combinatorics, vol.20, issue.6, pp.469-481, 1999.
DOI : 10.1006/eujc.1998.0295

N. Alon and V. D. Milman, Eigenvalues, Expanders And Superconcentrators, 25th Annual Symposium onFoundations of Computer Science, 1984., pp.320-322, 1984.
DOI : 10.1109/SFCS.1984.715931

L. A. Bassalygo, Asymptotically optimal switching circuits, Problemy Pederachi Informatsii, vol.17, pp.81-88, 1981.

B. Beauquier and E. Darrot, Arbitrary size Waksman networks,Premì ere rencontres francophones sur les aspects algorithmiques de télécommunication, Algotel), pp.95-100, 1999.

B. Beauquier and E. Darrot, Arbitrary size Waksman networks and their vulnerability , Parallel Process Lett 3, pp.287-296, 2002.

J. C. Bermond, E. Darrot, and O. Delmas, Design of fault-tolerant networks for satellites (TWTA redundancy), Networks, vol.40, issue.4, pp.202-207, 2002.
DOI : 10.1002/net.10044

URL : https://hal.archives-ouvertes.fr/hal-00307611

J. C. Bermond, O. Delmas, F. Havet, M. Montassier, and S. Perennes, Réseaux de télécommunications minimaux embarqués tolérants aux pannes,Cinquì eme rencontres francophones sur les aspects algorithmiques de télécommunication, pp.27-32, 2003.

J. C. Bermond, F. Giroire, and S. Pérennes, Design of Minimal Fault Tolerant On-Board Networks: Practical Constructions, 14th Int Colloq Structural Informat Commun Complexity (SIROCCO), pp.261-273, 2007.
DOI : 10.1007/978-3-540-72951-8_21

URL : https://hal.archives-ouvertes.fr/hal-00512282

J. C. Bermond, F. Havet, and C. D. Tóth, Fault tolerant on-board networks with priorities, Networks, vol.6, issue.1, pp.47-56, 2006.
DOI : 10.1002/net.20094

URL : https://hal.archives-ouvertes.fr/inria-00070640

Y. Bilu and N. Linial, Lifts, Discrepancy and Nearly Optimal Spectral Gap*, Combinatorica, vol.26, issue.5, pp.495-519, 2006.
DOI : 10.1007/s00493-006-0029-7

M. Blum, R. Karp, C. Papadimitriou, O. Vornberger, and M. Yannakakis, The complexity of testing whether a graph is a superconcentrator, Information Processing Letters, vol.13, issue.4-5, pp.164-167, 1981.
DOI : 10.1016/0020-0190(81)90050-8

B. Bollobás, The Isoperimetric Number of Random Regular Graphs, European Journal of Combinatorics, vol.9, issue.3, pp.241-244, 1988.
DOI : 10.1016/S0195-6698(88)80014-3

M. Capalbo, O. Reingold, S. Vadhan, and A. Wigderson, Randomness conductors and constant-degree lossless expanders, 34th ACM Symp Theory Comput (STOCS), pp.659-668, 2002.
DOI : 10.1109/ccc.2002.1004327

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

F. R. Chung, On Concentrators, Superconcentrators, Generalizers, and Nonblocking Networks, Bell System Technical Journal, vol.58, issue.8, pp.1765-1777, 1979.
DOI : 10.1002/j.1538-7305.1979.tb02972.x

F. R. Chung, Spectral Graph Theory, 1997.
DOI : 10.1090/cbms/092

G. Davidoff, P. Sarnak, and A. Valette, Elementary number theory, group theory, and Ramanujan graphs, 2003.
DOI : 10.1017/CBO9780511615825

O. Delmas, F. Havet, M. Montassier, and S. Pérennes, Design of fault tolerant onboard networks, INRIA Res Report, vol.5866, 2006.
URL : https://hal.archives-ouvertes.fr/hal-01111370

F. Giroire, Réseaux, algorithmique et analyse combinatoire de grands ensembles, 2006.

C. Greenhill, J. H. Kim, and N. C. Wormald, Hamiltonian decompositions of random bipartite regular graphs, Journal of Combinatorial Theory, Series B, vol.90, issue.2, pp.195-222, 2004.
DOI : 10.1016/j.jctb.2003.07.001

F. Havet, REPARTITORS, SELECTORS AND SUPERSELECTORS, Journal of Interconnection Networks, vol.07, issue.03, pp.391-415, 2006.
DOI : 10.1142/S0219265906001752

URL : https://hal.archives-ouvertes.fr/inria-00070327

B. Monien and R. Preis, Upper bounds on the bisection width of 3- and 4-regular graphs, Journal of Discrete Algorithms, vol.4, issue.3, pp.475-498, 2006.
DOI : 10.1016/j.jda.2005.12.009

M. Morgenstern, Existence and Explicit Constructions of q + 1 Regular Ramanujan Graphs for Every Prime Power q, Journal of Combinatorial Theory, Series B, vol.62, issue.1, pp.44-62, 1994.
DOI : 10.1006/jctb.1994.1054

M. Murty, Ramanujan graphs, J Ramanujan Math Soc, vol.18, pp.33-52, 2003.

H. Q. Ngo and D. Du, Notes on the complexity of switching networks Advances in Switching Networks, pp.307-367, 2001.

O. Reingold, S. Vadhan, and A. Wigderson, Entropy waves, the zig-zag graph product, and new constant-degree expanders and extractors, Proceedings 41st Annual Symposium on Foundations of Computer Science, pp.157-187, 2002.
DOI : 10.1109/SFCS.2000.892006

U. Schöning, Smaller superconcentrators of density 28, Information Processing Letters, vol.98, issue.4, pp.127-129, 2006.
DOI : 10.1016/j.ipl.2006.01.006

L. G. Valiant, On non-linear lower bounds in computational complexity, Proceedings of seventh annual ACM symposium on Theory of computing , STOC '75, pp.45-53, 1975.
DOI : 10.1145/800116.803752